# SDR ABXA010515

- Difficulty date: September 27, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 35,416 hours, 38,416 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Drive Link
- Part number: 39567851
- Condition: Binding
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN THE LANDING GEAR WAS RAISED, A LOUD NOISE AND VIBRATIONS WERE NOTED FROM THE NOSE LANDING GEAR AREA.  MAINTENANCE INSPECTED AND FOUND THE RIGHT NOSE LANDING GEAR OPEN ON THE TAXI IN.  THE RIGHT FORWARD NOSE LANDING GEAR DOOR WAS FOUND TO BE BINDING.  MAINTENANCE LUBRICATED THE DOOR DRIVE LINK AND COMPLETED OPERATIONAL CHECKS IAW DC-9 MM 32-20-00.
